# SDR CALA2025031000481

- Difficulty date: March 6, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N21108
- Make and model: Boeing 757224
- Aircraft serial: 27298
- Aircraft time: 104,240 hours, 25,275 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Part number: BMS1360T01002G02
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED 7 DAMAGED WIRE ON R/H WING R/H FRONT SPAR FOR FQIS INDA CATION  FOR SDR REPORTING REMOVED ELECTRICAL WIRES W3460-2506R-20, W3460-2506B-20, W3460-0 AND INSTALLED IAW SWPM 20-61-00, AMM 28-00-00-912-036, WDM 28-41 020-20, W3460-2510B-20, W3460-2510R-20, W3460-2001B-20 W3460-200 -11 CONINITY CHECK OK(T17299) OPS CHECK GOOD IAW AMM 28-41-00-71 1R-20, W3160-2602B, W3460-2002R-20, W3460-2003B-20, W5460-2003R- 5-082-002 (IDT) ATTACHED FORM 44-0008 20, W3460-2014R-20, W3460-2019B-20. REPLACED ALL WIRES CRINPED,
